# SDR USAA060512

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: USSAM5360514LF
- Condition: Cracked
- Location: Bs 1320 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1320 LBL 60 INCHES APPROX AFT CARGO.  REMOVED & REPLACED WEB PER SRM 51-40-02, 51-21-01, 51-20-01, DEFECT SIZE: 1.5 INCH.
